Consortium of Aerospace Universities of Russia
Electronic Library

     

Details

Daurenbek, D. Inverse problem for fractional order pseudo-parabolic equation with involution / D. Daurenbek. — Текст (непосредственный) // Уфимский математический журнал. – 2020. – Т. 12, № 4. — С. 122-138 — <URL:http://www.mathnet.ru/links/af1bad292b3b07c53d5cf06074b47002/ufa539.pdf>.

Record create date: 2/12/2021

Subject: Математика; Функциональный анализ; fractional differential equation; inverse problem; involution.; pseudo-parabolicequation; дробные дифференциальные уравнения; инволюция; псевдопараболические уравнения

Organization: Ufa University of Science and Technology

Allowed Actions: View

Annotation

Рассматривается обратная задача восстановления правой части дробного псевдопараболического уравнения с оператором инволюции.

Usage statistics

stat Access count: 55
Last 30 days: 11
Detailed usage statistics